ITEM METADATA RECORD
Title: Spectral asymptotics of the non-self-adjoint harmonic oscillator
Authors: Davies, EB ×
Kuijlaars, Arno #
Issue Date: 2004
Publisher: LONDON MATH SOC
Series Title: Journal of the London Mathematical Society vol:70 issue:Part 2 pages:420-426
Abstract: An explicit asymptotic formula is obtained for the norms of the spectral projections of the non-self-adjoint harmonic oscillator H. It is deduced that the spectral expansion of e^{-Ht} is norm convergent if and only if t is greater than a certain explicit positive constant.
ISSN: 0024-6107
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science